Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Results 1 to 3 of 3

Thread: Did I hit a wall? Feeling tired and want to cut it short...

  1. #1
    I'm New!
    Join Date
    Sep 2020
    Location
    Indiana
    R/P/M
    R3 P2 HCG Injections from CVS Pharmacy
    Posts
    8

    Did I hit a wall? Feeling tired and want to cut it short...

    Hi everyone!

    THis is my fourth round of HCG. IT's worked well for me in the past in terms of losses.

    This round was eye-opening. For the first time, the first two weeks, I truly felt no hunger! I don't know ifthe past three times I didn't have good HCG despite being from Dr. Office and NuImage or I could never figure out the dose despite trying. BUT Now, the past three days it has changed.....

    As I get closer to my goal weight my body is feeling malnourished. I feel starving and weak at all times of the day. I'm trying to undertand what I should do with my dose but cannot pinpoint if it is too much or too little since my hunger hits me at all times of the day. Any experience in going down on dosage after loosing weight???

    In terms of weakness, my legs aren't heavy but just week - feeling shaky. Even my arms. Last night I felt light headed - all the sudden it seems my blood pressure dropped and my whole body felt really uncomfortable. I did just buy magnesium and potassium so maybe that will help. Any guidance on how much to take of each???? (I use pink himalyan salt for cooking).

    I'm only on day 18 and planning to do 28 days at least.

  2. #2
    Super Member! roselanoue's Avatar
    Join Date
    Jun 2011
    Location
    texas
    R/P/M
    R6 P2 HCG Inj
    Posts
    2,249
    Blog Entries
    1
    Quote Originally Posted by T1234 View Post
    Hi everyone!

    THis is my fourth round of HCG. IT's worked well for me in the past in terms of losses.

    This round was eye-opening. For the first time, the first two weeks, I truly felt no hunger! I don't know ifthe past three times I didn't have good HCG despite being from Dr. Office and NuImage or I could never figure out the dose despite trying. BUT Now, the past three days it has changed.....

    As I get closer to my goal weight my body is feeling malnourished. I feel starving and weak at all times of the day. I'm trying to undertand what I should do with my dose but cannot pinpoint if it is too much or too little since my hunger hits me at all times of the day. Any experience in going down on dosage after loosing weight???

    In terms of weakness, my legs aren't heavy but just week - feeling shaky. Even my arms. Last night I felt light headed - all the sudden it seems my blood pressure dropped and my whole body felt really uncomfortable. I did just buy magnesium and potassium so maybe that will help. Any guidance on how much to take of each???? (I use pink himalyan salt for cooking).

    I'm only on day 18 and planning to do 28 days at least.
    I had this happen and it was not enough salt for me. I also reduced water. Half of body weight is enough. Too much will mess with your electrolytes.
    http://www.weight-loss-center.net/weight-loss-tickers.html][/url]
    2011 R1 start 206 R2 6/2011 176 R3 03/2013 156 R4 06/29/2014 162.R5 05/09/2015 154.4 R6 2017 148.2 liw 137.6 R7 Start 149.2 LDW 137.2 R8 151.4. LIW 142.8 4/4 /19 P4 4/27 141.6R9 3/8/20 160.2 liw 144.2 P4 5/12 141.4 Day 150 137.4

  3. #3
    Quote Originally Posted by T1234 View Post
    Hi everyone!

    THis is my fourth round of HCG. IT's worked well for me in the past in terms of losses.

    This round was eye-opening. For the first time, the first two weeks, I truly felt no hunger! I don't know ifthe past three times I didn't have good HCG despite being from Dr. Office and NuImage or I could never figure out the dose despite trying. BUT Now, the past three days it has changed.....

    As I get closer to my goal weight my body is feeling malnourished. I feel starving and weak at all times of the day. I'm trying to undertand what I should do with my dose but cannot pinpoint if it is too much or too little since my hunger hits me at all times of the day. Any experience in going down on dosage after loosing weight???

    In terms of weakness, my legs aren't heavy but just week - feeling shaky. Even my arms. Last night I felt light headed - all the sudden it seems my blood pressure dropped and my whole body felt really uncomfortable. I did just buy magnesium and potassium so maybe that will help. Any guidance on how much to take of each???? (I use pink himalyan salt for cooking).

    I'm only on day 18 and planning to do 28 days at least.
    I think the guideline is to skip a dose when hungry and see how things go. If your hunger goes away, they say your dose was too high.

    Like roselanoue said: electrolytes make all the difference, for me as well! And to much plain water makes me feel week too.

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •